Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Further Random Tessellations with the Classic Poisson Polygon Distributions

Roger E. Miles and Margaret S. Mackisack
Advances in Applied Probability
Vol. 28, No. 2 (Jun., 1996), pp. 338-339
DOI: 10.2307/1428052
Stable URL: http://www.jstor.org/stable/1428052
Page Count: 2
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
338
    338
  • Thumbnail: Page 
339
    339